Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

March 23, 2012Knox County, Sullivan County, Indiana

NWS Indianapolis, IN issued this special weather statement at Mar 23, 2012, 4:04 PM EDT for Knox County, Sullivan County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2012, 4:04 PM EDT (20:04 UTC)
Expired
Mar 23, 2012, 4:30 PM EDT
In force
26 min
Issued by
NWS Indianapolis, IN

Counties Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 68 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 4:31 PM EDTHAIL 1Carlisle, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS83 KIND 232004
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT FRI MAR 23 2012

INZ060-067-232030-
KNOX-SULLIVAN-
404 PM EDT FRI MAR 23 2012

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL KNOX AND SOUTHERN
SULLIVAN COUNTIES UNTIL 430 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VINCENNES...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRUCEVILLE...
  OAKTOWN...
  CARLISLE...
  PAXTON...
  TURTLE CREEK RESERVOIR...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3869 8753 3874 8751 3877 8752 3878 8750
      3881 8753 3885 8753 3886 8756 3896 8752
      3898 8757 3905 8757 3910 8743 3905 8729
      3866 8737 3867 8758
TIME...MOT...LOC 2004Z 184DEG 37KT 3874 8746

$$

MRD/JP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 23, 2:22 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 23, 2:22 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT FRI MAR 23 2012

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW

&&

.SYNOPSIS...LOW PRESSURE OVER WESTERN MISSOURI IS EXPECTED TO PUSH
EAST ACROSS INDIANA TONIGHT AND SATURDAY...BEFORE EXITING THE AREA
ON SATURDAY NIGHT AND SUNDAY. SHOWERS AND ISOLATED THUNDERSTORMS
ARE EXPECTED TO ACCOMPANY THE LOW AS IT PASSES.

A STRONG AREA OF HIGH PRESSURE WILL THEN BUILD ACROSS INDIANA ON
MONDAY AND TUESDAY PROVIDING DRY WEATHER ALONG WITH COOLER
TEMPERATURES.

A FEW FRONTAL BOUNDARIES ARE EXPECTED TO PUSH ACROSS INDIANA ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE PASSES TO THE NORTH OF THE
STATE. THIS WILL RESULT IN OUR NEXT CHANCES FOR SHOWERS AND
THUNDERSTORMS. DRY WEATHER IS EXPECTED TO RETURN ON FRIDAY AS HIGH
RETURNS TO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS
LOW PRESSURE CENTERED OVER EASTERN MISSOURI. WATER VAPOR IMAGES
INDICATE CUT OFF UPPER LOW OVER MISSOURI AS THESE TWO SYSTEMS WERE
ASSOCIATED. DRY AIR WAS SEEN INFILTRATING THE LOW. RADAR MOSAICS
SHOWS LITTLE PRECIPITATION IN MISSOURI NEAR THE LOW PRESSURE
CENTER...HOWEVER WHERE THE THE DRY SLOT WAS LOCATED...SOME DAYTIME
HEATING HAVE RESULTED IN THE DEVELOPMENT OF TSRA OVER SOUTHERN ILLINOIS.

GRADUAL EASTWARD PROGRESSION OF THE LOW PRESSURE SYSTEM SHOULD
ALLOW A GRADUAL INTRUSION OF THE DRY SLOT OVER CENTRAL ILLINOIS
ACROSS INDIANA THIS EVENING. HOWEVER HEATING AND DESTABILIZATION
WILL CONTINUE TO RESULT IN SHRA AND TRSA DURING THE EARLY EVENING
HOURS...ALTHOUGH COVERAGE AND INTENSITY SHOULD DIMINISH AFTER
SUNSET. TIME HEIGHTS ACROSS CENTRAL INDIANA CONTINUE TO INDICATE
SATURATED LOWER LEVELS ALONG WITH GOOD LIFT THROUGH 03Z. THUS WILL
TREND POPS AT OR ABOVE MAVMOS...PARTICULARLY ACROSS THE
SOUTHWESTERN PARTS OF CENTRAL INDIANA DUE TO PROXIMITY TO THE
DEVELOPING THUNDERSTORMS OVER SOUTHERN ILLINOIS AND EXPECTED PROPAGATION.

AS FOR LOWS WILL TREND WARMER THAN GUIDANCE CONSIDERING THE
EXPECTED CLOUDS AND RAIN.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

MODELS ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND WILL
USE A BLEND. THE CUT OFF UPPER LOW IS EXPECTED TO PASS ACROSS
INDIANA ON SATURDAY AND AS STATED ABOVE...THIS SYSTEM IS FILLED
WITH PLENTY OF DRY AIR AND LITTLE PRECIPITATION. LITTLE CHANGE IS
EXPECTED AS IT ARRIVES IN OUR AREA ON SATURDAY AS DEEP FORCING IS
NOT AVAILABLE...NOR IS ANY DEEP MOISTURE. GIVEN THE CYCLONIC FLOW
AND AVAILABLE LOWER LEVEL MOISTURE WILL NEED TO CONTINUE LOW
CHANCES FOR SHRA ACROSS THE FORECAST AREA. WILL TREND HIGHS ON
SATURDAY COOLER THAN MAVMOS AS 850MB TEMPS FALL TO NEAR 3C BY 12Z
SAT AND PLENTY OF CLOUDS ARE EXPECTED.

CUT OFF LOW DEPARTS ON SATURDAY NIGHT...AND FORECAST SOUNDINGS
BEGIN TO DRY OUT ON SUNDAY AS STRONG RIDGING OVER THE PLAINS
STATES BEGINS TO BUILD EASTWARD. THUS GIVEN THE LIMITED
MOISTURE...PRECIP THREAT SHOULD END ON SATURDAY NIGHT AS WE ARRIVE
ON THE BACK SIDE OF THE DEPARTING LOW. WILL STICK CLOSE TO MAVMOS
LOWS.

STRONG RIDGING IS EXPECTED TO BUILD ACROSS INDIANA ON SUNDAY.
FORECAST SOUNDINGS INDICATE CONVECTIVE TEMPERATURES THAT SHOULD BE
REACHED DURING THE AFTERNOON...BUT MID LEVEL SUBSIDENCE WILL
PREVENT SHRA...THUS JUST SOME CU IS EXPECTED. GIVEN OUR EXPECTED
850MB TEMPERATURES WILL TREND HIGHS COOLER THAN MAVMOS.

SURFACE HIGH PRESSURE ALONG WITH SOME COLD AIR ADVECTION ON THE
FRONT SIDE OF THE APPROACHING RIDGE WILL PUSH INTO THE AREA ON
SUNDAY NIGHT AND MONDAY. FORECAST SOUNDINGS SHOW LITTLE DEEP
MOISTURE ALONG WITH A MID LEVEL INVERSION ON MONDAY. THUS WILL AIM
FOR MOSTLY CLEAR ON SUNDAY NIGHT AND PARTLY CLOUDY ON MONDAY. WITH
EXPECTED COLD AIR ADVECTION WILL TREND LOWS COOLER THAN MAVMOS AND
HIGHS COOLER THAN MEXMOS.

&&

.LONG TERM.../MONDAY NIGHT THROUGH FRIDAY/

SEE LITTLE REASON TO DEVIATE FROM ALLBLEND TODAY...AS THERE IS
DECENT AGREEMENT ON A MORE PROGRESSIVE FLOW REGIME WITH ONE OR MORE
DISTURBANCES NEXT WEEK BRINGING AT LEAST ONE CHANCE FOR PRECIP TO
THE AREA.

TEMPS SHOULD CONTINUE TO RUN ABOVE NORMAL...OCCASIONALLY WELL ABOVE
NORMAL...THROUGH THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 23/18Z TAFS/...

FINALLY SEEING SOME BREAKUP IN RESTRICTIONS ACROSS THE SITES...BUT
THIS MAY BE SPORADIC THIS AFTERNOON. APPROACHING UPPER LOW IS
SPARKING SOME THUNDERSTORMS TO REPLACE GENERAL SHOWERS...AND HAVE
DEPICTED VCTS/CB MENTION FOR PEAK PERIOD BETWEEN ABOUT 20-03Z.

WILDLY FLUCTUATING CONDITIONS POSSIBLE IN TS OF COURSE...BUT
OTHERWISE SHOULD SEE BRIEF IMPROVEMENTS THIS AFTERNOON AS DRY SLOT
WORKS WAY OVER. AS CORE OF THE UPPER LOW APPROACHES...CONCERN THAT
COOL AIR OVER MOIST GROUND WILL RESULT IN RENEWED IFR
CONDITIONS...AND THIS WAS THE CASE NORTHEAST OF THE LOW CORE THIS
MORNING. WILL NOT GO QUITE AS LOW...BUT STILL 2SM/OVC009. LIFR/VLIFR
CANNOT BE RULED OUT.

WINDS WILL GENERALLY BE SOUTHERLY BEFORE TURNING TO THE SOUTHWEST
TOMORROW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....NIELD
AVIATION...NIELD
Hazardous weather outlook, Mar 23, 3:16 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
316 PM EDT FRI MAR 23 2012

INZ028-035-036-043>046-054-055-063-064-071-241930-
WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MORGAN-JOHNSON-BROWN-BARTHOLOMEW-JACKSON-
316 PM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

HAZARDS: SEVERE THUNDERSTORMS WITH LARGE HAIL...LIGHTNING...AND
DAMAGING WINDS.

TIMING: SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.

DISCUSSION: AN UPPER LOW PRESSURE SYSTEM OVER THE PLAINS WILL MOVE
TOWARD CENTRAL INDIANA TODAY. THE AIR MASS WILL BECOME UNSTABLE
THIS AFTERNOON CAUSING THE POTENTIAL FOR DAMAGING WINDS AND LARGE
HAIL IN A FEW OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN NEXT
TUESDAY NIGHT THROUGH THURSDAY.

DISCUSSION: SHOWERS AND A FEW THUNDERSTORMS MAY OCCUR SATURDAY
AND THEN A FEW FRONTAL BOUNDARIES WILL MOVE OUR WAY AROUND THE
MIDDLE OF NEXT WEEK CAUSING ANOTHER ROUND OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH REPORTS THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-029>031-037>042-047>049-056-057-065-072-241930-
CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-DECATUR-
JENNINGS-
316 PM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS POSSIBLE TODAY.

HAZARDS: LIGHTNING...STRONG WINDS...SMALL HAIL.

TIMING: SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.

DISCUSSION: AN UPPER LOW PRESSURE SYSTEM OVER THE PLAINS WILL MOVE
TOWARD CENTRAL INDIANA TODAY. THE AIR MASS WILL BECOME UNSTABLE
THIS AFTERNOON CAUSING THE POTENTIAL FOR SCATTERED SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN NEXT
TUESDAY NIGHT THROUGH THURSDAY.

DISCUSSION: SHOWERS AND A FEW THUNDERSTORMS MAY OCCUR SATURDAY
AND THEN A FEW FRONTAL BOUNDARIES WILL MOVE OUR WAY AROUND THE
MIDDLE OF NEXT WEEK CAUSING ANOTHER ROUND OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT EXPECTED HOWEVER SPOTTERS ARE STILL
ENCOURAGED TO CALL IN WITH ANY REPORTS THEY MAY HAVE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>062-067>070-241930-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-
LAWRENCE-
316 PM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

HAZARDS: SEVERE THUNDERSTORMS WITH LARGE HAIL...LIGHTNING...AND
DAMAGING WINDS.

TIMING: SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING.

DISCUSSION: AN UPPER LOW PRESSURE SYSTEM OVER THE PLAINS WILL MOVE
TOWARD CENTRAL INDIANA TODAY. THE AIR MASS WILL BECOME UNSTABLE
THIS AFTERNOON CAUSING THE POTENTIAL FOR DAMAGING WINDS AND LARGE
HAIL IN A FEW OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN NEXT
TUESDAY NIGHT THROUGH THURSDAY.

DISCUSSION: SHOWERS AND A FEW THUNDERSTORMS MAY OCCUR SATURDAY
AND THEN A FEW FRONTAL BOUNDARIES WILL MOVE OUR WAY AROUND THE
MIDDLE OF NEXT WEEK CAUSING ANOTHER ROUND OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH REPORTS THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Mar 23, 4:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             4 ESE VINCENNES         38.65N  87.44W
03/23/2012  M0.88 INCH       KNOX               IN   CO-OP OBSERVER

&&

EVENT NUMBER IND1200061

ELB
Special weather statement, Mar 23, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT FRI MAR 23 2012

INZ060-067-232030-
KNOX-SULLIVAN-
404 PM EDT FRI MAR 23 2012

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL KNOX AND SOUTHERN
SULLIVAN COUNTIES UNTIL 430 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VINCENNES...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRUCEVILLE...
  OAKTOWN...
  CARLISLE...
  PAXTON...
  TURTLE CREEK RESERVOIR...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3869 8753 3874 8751 3877 8752 3878 8750
      3881 8753 3885 8753 3886 8756 3896 8752
      3898 8757 3905 8757 3910 8743 3905 8729
      3866 8737 3867 8758
TIME...MOT...LOC 2004Z 184DEG 37KT 3874 8746

MRD/JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:10 PM EDTSevere Thunderstorm WarningINDSullivan, Vigo35 min
Mar 23, 4:14 PM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan31 min
Mar 23, 4:38 PM EDTSevere Thunderstorm WarningINDDaviess, Knox37 min
Mar 23, 4:43 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Sullivan, Vermillion and 1 more47 min
Mar 23, 5:12 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin33 min
Mar 23, 5:17 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam28 min
Mar 23, 5:24 PM EDTTornado WarningINDDaviess, Greene, Martin21 min
Mar 23, 5:29 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke46 min
Mar 23, 5:41 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe, Owen34 min
Mar 23, 5:54 PM EDTTornado WarningINDGreene, Lawrence, Monroe21 min
Mar 23, 6:12 PM EDTTornado WarningINDGreene, Monroe33 min
Mar 23, 6:42 PM EDTTornado WarningINDBrown, Monroe, Morgan33 min
Mar 23, 6:46 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion44 min
Mar 23, 7:14 PM EDTSpecial Weather StatementINDMorgan61 min
Mar 23, 7:30 PM EDTSpecial Weather StatementINDHendricks45 min
Mar 23, 7:34 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan41 min
Mar 23, 7:51 PM EDTTornado WarningINDBrown24 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.